manuscripta mathematica

, Volume 94, Issue 1, pp 437-444

First online:

On the Iwasawa λ2-invariants of certain families of real quadratic fields

  • Manabu OzakiAffiliated withDepartment of Information and Computer Sciences School of Science and Engineering, Waseda University
  • , Hisao TayaAffiliated withGraduate School of Information Sciences, Tohoku University

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

1991 Mathematics Subject Classification

Primary 11R23 11R11

Key words and phrases

Iwasawa invariants real quadratic fields